Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Further contribution to the geometry of numbers for non-convex regions


Author: L. J. Mordell
Journal: Trans. Amer. Math. Soc. 59 (1946), 189-215
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9947-1946-0016069-4
MathSciNet review: 0016069
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0016069-4
Article copyright: © Copyright 1946 American Mathematical Society